MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 FLUID WARMING ACCESSORIES; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 FLUID WARMING ACCESSORIES; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Month and year of event have been provided, day is unknown.One (1) used decontaminated sample was received with its original packaging open, decontaminated, inside in a plastic bag and in before use condition.The sample was visually inspected at a distance of 12 to 16 inches under normal conditions of illumination.The female luer connector broken, no other analysis performed since complaint was confirmed.The most probable root cause is that the blue clip was broken during or after packing operation, caused by a hit in the component during handling.A device history record (dhr) review reported no discrepancies during the manufacturing of the reported lot number.Awareness was made to production personnel by the quality engineer to reinforce the inspection for luer connector broken.
 
Event or Problem Description
It was reported that during the pre-use check, the connector was found damaged.No patient injury or clinical affects was reported.No additional information is available for this complaint.

Brand Name
LEVEL 1 FLUID WARMING ACCESSORIES
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16582995
Report Number3012307300-2023-02783
Device Sequence Number17317119
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberL-10
Device Catalogue NumberL-10
Device Lot Number4278455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown